Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 182, NWS Atlanta, GA

June 25, 2020Dooly County, Sumter County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2020, 7:07 PM EDT for Dooly County, Sumter County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2020, 7:07 PM EDT (23:07 UTC)
Expired
Jun 25, 2020, 7:45 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dooly County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

171 
WUUS52 KFFC 252307
SVRFFC
GAC093-261-252345-
/O.NEW.KFFC.SV.W.0182.200625T2307Z-200625T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
707 PM EDT Thu Jun 25 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dooly County in central Georgia...
  Northeastern Sumter County in west central Georgia...

* Until 745 PM EDT.

* At 707 PM EDT, a severe thunderstorm was located over Methvins, or
  11 miles south of Oglethorpe, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vienna, Byromville, Pinehurst, Lilly, Drayton, Richwood, Methvins,
  Flint River Wma and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3209 8412 3219 8408 3218 8407 3218 8405
      3217 8403 3218 8403 3221 8401 3223 8372
      3203 8378 3203 8390
TIME...MOT...LOC 2307Z 278DEG 12KT 3213 8404 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
704 
WWUS52 KFFC 252328
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
728 PM EDT Thu Jun 25 2020

GAC261-252338-
/O.CAN.KFFC.SV.W.0182.000000T0000Z-200625T2345Z/
Sumter GA-
728 PM EDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3205 8398 3206 8398 3207 8399 3209 8398
      3210 8400 3212 8401 3213 8401 3215 8403
      3218 8403 3221 8401 3221 8400 3223 8372
      3203 8378 3203 8390
TIME...MOT...LOC 2328Z 280DEG 13KT 3211 8395 

$$

GAC093-252345-
/O.CON.KFFC.SV.W.0182.000000T0000Z-200625T2345Z/
Dooly GA-
728 PM EDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN DOOLY COUNTY...

At 728 PM EDT, a severe thunderstorm was located over Drayton, or 8
miles west of Vienna, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Vienna, Byromville, Pinehurst, Lilly, Drayton, Richwood and Flint
River Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8398 3206 8398 3207 8399 3209 8398
      3210 8400 3212 8401 3213 8401 3215 8403
      3218 8403 3221 8401 3221 8400 3223 8372
      3203 8378 3203 8390
TIME...MOT...LOC 2328Z 280DEG 13KT 3211 8395 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:36 PM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 25, 2:36 PM EDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
236 PM EDT Thu Jun 25 2020

.SHORT TERM /Tonight through Friday Night/...

Convection coverage is filling in across the southern majority of
the CWA as expected and have increase some likely pops accordingly
along and south of the I-20 corridor as a weak upper impulse
tracks along the enhanced moisture axis. Given the marginal
instability and weak shear, thinking general thunder is also on
track with potential for a few strong storms. The moisture axis
/quasi-stalled front looks like it could meander slightly more
northward for Friday so have trended the chance pops across mainly
north GA and still kept slight mention for farther south with
other diurnal forcing potential despite the broad ridging south of
the region.

Temps look to be near climo norms for lows tonight and Friday night
with slightly below norms for Friday afternoon highs.

Baker

&&

.LONG TERM /Saturday through Thursday/...

The long term period picks up on Saturday morning with a shortwave
trough moving across Georgia. The GFS remains more generous with
moisture than the ECMWF, but given the shortwave, chance PoPs for
the northern half of the CWA on Saturday seem reasonable. Shortwave
ridging sets up on Sunday with embedded vort maxes providing lift
for scattered showers and storms. The CWA will remain under the
influence of ridging for the early part of the week, though the
details of the upper-level pattern become murky starting on Tuesday
concerning the timing and location of shortwaves moving through the
flow. Moisture should remain plentiful through the period with PWATs
of 1.25 to around 2 inches. Given the upper-level impulses, ample
moisture, and a back-door cold front sinking south into Georgia from
Tennessee and the Carolinas, the ingredients for scattered to
numerous showers and storms will be in place each day... Warranting
chance to likely PoPs across the CWA Monday though Thursday.

High temperatures across the CWA will be near-normal to just below
normal through the long term period, and low temperatures will run
slightly above average, given rain chances and cloud cover.

Martin

&&

.AVIATION...
18Z Update...
Any lingering MVFR cigs should lift soon to near 4 kft though
could lower some with increasing SHRA/TSRA coverage this
afternoon. Have TSRA and possible reduced VSBYs covered with
tempo for most sites near 19-23z. Slight pops overnight so cannot
rule out continued VCSH but kept out for now and then increase
SHRA/TSRA chances again for northern sites after 15/18z tomorrow.
Any morning MVFR cigs could flirt with sites near KATL so have BKN
1500 ft at PDK and RYY but SCT at FTY and ATL. West winds with
low end gusts this afternoon, decreasing overnight then back up
again for Friday.

//ATL Confidence...18Z Update...
Medium on overall precip coverage overnight and Friday.
Medium on morning MVFR potential near KATL.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  87  68  89 /  20  30  20  30
Atlanta         68  84  69  86 /  30  30  20  30
Blairsville     62  81  63  81 /  20  30  20  30
Cartersville    67  84  67  86 /  30  40  30  30
Columbus        69  90  71  91 /  30  20  10  20
Gainesville     67  83  68  84 /  20  30  20  30
Macon           69  89  70  92 /  20  30  10  20
Rome            67  85  67  86 /  30  30  20  30
Peachtree City  67  85  68  86 /  30  30  10  30
Vidalia         71  91  72  94 /  10  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....Martin
AVIATION...Baker
Hazardous weather outlook, Jun 25, 12:10 PM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1210 PM EDT Thu Jun 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1210 PM EDT Thu Jun 25 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected to redevelop by
this afternoon. Some isolated strong storms will be possible with
gusty winds, small hail, frequent lightning and heavy rainfall as
the primary concerns.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered to numerous showers and thunderstorms will be possible
each afternoon and evening. Gusty winds, frequent lightning, and
heavy rain will be possible with any storms that do develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 25, 5:40 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Thu Jun 25 2020

GAZ078>080-089-091-252215-
Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
540 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...WESTERN
TAYLOR...NORTHERN MARION...SOUTHWESTERN TALBOT AND NORTHEASTERN
MUSCOGEE COUNTIES UNTIL 615 PM EDT...

At 540 PM EDT...a strong thunderstorm was near Baughville, or 10
miles southwest of Talbotton...moving southeast at 25 mph.

  HAZARD...Winds 40 to 50 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Waverly Hall, Junction City, Geneva, Box Springs, Marion Estates,
Juniper, Baughville, Oakland and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3251 8464 3253 8464 3253 8467 3260 8480
      3269 8473 3257 8430 3238 8442
TIME...MOT...LOC 2140Z 295DEG 20KT 3261 8471

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 5:57 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Thu Jun 25 2020

GAZ083-095-096-107-109-252230-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
557 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND NORTHERN PULASKI
COUNTIES UNTIL 630 PM EDT...

At 557 PM EDT...a strong thunderstorm was near Ocmulgee Public
Fishing Area, or 9 miles west of Cochran...moving southeast at 45
mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Dubois, Coley Station,
Gresston, Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park,
Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski State
Prison, Porter, Clinchfield and Hayneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3240 8365 3254 8356 3241 8313 3237 8311
      3216 8322
TIME...MOT...LOC 2157Z 297DEG 37KT 3243 8352

WIND...50MPH
Special weather statement, Jun 25, 6:31 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Thu Jun 25 2020

GAZ097-109-252300-
Laurens GA-Dodge GA-
631 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAURENS AND DODGE
COUNTIES UNTIL 700 PM EDT...

At 631 PM EDT...a strong thunderstorm was over Gresston, or near
Eastman...moving southeast at 40 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Eastman, Chauncey, Jay Bird Springs, Dubois, Achord, Gresston,
Plainfield, Yonkers, Cedar Grove and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3222 8333 3239 8322 3223 8282 3220 8286
      3220 8288 3219 8288 3218 8287 3213 8293
      3215 8293 3214 8295 3212 8295 3205 8303
TIME...MOT...LOC 2231Z 300DEG 34KT 3228 8320

WIND...50MPH
Special weather statement, Jun 25, 6:35 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT Thu Jun 25 2020

GAZ079-091-252300-
Marion GA-Talbot GA-
635 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND SOUTHWESTERN
TALBOT COUNTIES UNTIL 700 PM EDT...

At 635 PM EDT...a strong thunderstorm was over Juniper, or 9 miles
south of Talbotton...moving southeast at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Geneva, Box Springs, Marion Estates and Juniper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3252 8464 3253 8464 3253 8466 3254 8468
      3256 8467 3264 8461 3256 8449 3255 8449
      3255 8450 3254 8451 3247 8452
TIME...MOT...LOC 2235Z 300DEG 34KT 3254 8457

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 25, 6:52 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
652 PM EDT Thu Jun 25 2020

GAZ079-089>091-252315-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
652 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND NORTHEASTERN MUSCOGEE
COUNTIES UNTIL 715 PM EDT...

At 651 PM EDT...a strong thunderstorm was over Upatoi, or 14 miles
southwest of Talbotton...moving east at 25 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Geneva, Upatoi, Box Springs, Marion Estates, Oakland and Juniper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3258 8479 3259 8473 3257 8451 3242 8453
      3250 8482
TIME...MOT...LOC 2251Z 282DEG 20KT 3254 8472

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jun 25, 6:57 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Thu Jun 25 2020

GAZ093-104-105-252330-
Macon GA-Dooly GA-Sumter GA-
657 PM EDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...SOUTHWESTERN
DOOLY AND NORTHEASTERN SUMTER COUNTIES UNTIL 730 PM EDT...

At 657 PM EDT...a strong thunderstorm was over Methvins, or 9 miles
northeast of Americus...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Byromville, Andersonville, Lilly, Andersonville National Historic,
Drayton, Methvins, New Era, Flint River Wma and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3208 8418 3221 8415 3223 8382 3203 8386
      3203 8396
TIME...MOT...LOC 2257Z 278DEG 12KT 3213 8408

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:00 PM EDTSpecial Weather StatementFFCChattahoochee, Marion30 min
Jun 24, 8:34 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Jun 24, 11:10 PM EDTSpecial Weather StatementFFCSchley35 min
Jun 24, 11:38 PM EDTSpecial Weather StatementFFCHouston, Pulaski37 min
Jun 24, 11:48 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski42 min
Jun 25, 12:26 AM EDTSpecial Weather StatementFFCCrisp49 min
Jun 25, 3:50 PM EDTSpecial Weather StatementFFCHarris, Talbot25 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCTalbot33 min
Jun 25, 4:52 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor38 min
Jun 25, 5:28 PM EDTSpecial Weather StatementFFCHouston, Peach32 min
Jun 25, 5:40 PM EDTSpecial Weather StatementFFCTalbot35 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCBleckley33 min
Jun 25, 6:11 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Talbot, Taylor49 min
Jun 25, 6:31 PM EDTSpecial Weather StatementFFCDodge29 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCTalbot25 min
Jun 25, 6:39 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Pulaski36 min
Jun 25, 6:52 PM EDTSpecial Weather StatementFFCMuscogee23 min
Jun 25, 6:57 PM EDTSpecial Weather StatementFFCDooly33 min
Jun 25, 7:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot, Taylor45 min
Jun 25, 7:10 PM EDTSpecial Weather StatementFFCHarris50 min
Jun 25, 7:12 PM EDTSpecial Weather StatementFFCTelfair48 min
Jun 25, 7:20 PM EDTSpecial Weather StatementFFCMacon25 min
Jun 25, 7:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 25, 7:42 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 25, 7:42 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.